Dynamics of a Higher Order Rational Difference Equation

Abstract:

Article Preview

In this paper, we address the difference equation xn=pxn-s+xn-t/q+xn-t n=0,1,... with positive initial conditions where s, t are distinct nonnegative integers, p, q > 0. Our results not only include some previously known results, but apply to some difference equations that have not been investigated so far.

Info:

Periodical:

Edited by:

Yuhang Yang, Xilong Qu, Yiping Luo and Aimin Yang

Pages:

50-55

DOI:

10.4028/www.scientific.net/AMR.216.50

Citation:

Y. Yang and F. B. Lv, "Dynamics of a Higher Order Rational Difference Equation", Advanced Materials Research, Vol. 216, pp. 50-55, 2011

Online since:

March 2011

Authors:

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.